# SDR 08FDEA03724

- Difficulty date: September 4, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 46,574 hours, 19,051 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N371088
- Condition: Delaminated
- Location: Bs 1941 S5\R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPT RT SIDEWALL HAS 10 INCH BY 12 INCH DELAMINATION.  REMOVED AND INSTALLED SERVICABLE APU COMPT SKIN IAW SRM 51-40-02,STA 1941.  MAJOR REPAIR.
